Can Multivitamins Cause Anxiety & Tingling to a Person with MTHFR? Since starting multi-vitamins a few days ago, I feel heightened anxiety/derealization and “tingliness” along with dizziness. Is there anything in this that could help explain the symptoms for a person with MTHFR? Or is it just in my head? solved MTHFR Layla Hughes 2 Answers 868 views 0
Answers ( 2 )
Niacin! It causes undermethylation and negates the Methylfolate you are taking. You need magnesium, 800 mg at night. Also, you might be sensitive to methylated forms of folate and B12.
I thought that was the form we needed! What should I try instead?
My understanding is that the exact form(s) is based on your MAO and COMT status. Mine indicates that I need Hydroxocobalamin and Adenosylcobalamin. I like the Source Naturals brand and get it from Amazon.
Are you perhaps either ovulating or premenstrual? It sounds spot on like high oestrogen. I used to have severe insomnia and anxiety and the dizziness etc. went through a lot and did some testing with a lab in Paris which analyses your metabolites in urine.
It turns out that I break gluten down into something that brings this on. Together with having a spot of high oestrogen levels at specific points times in a month made up for a lot of symptoms. I used to describe it as a 'driving' force as in that it didn't care whether I was actually anxious, it just shook me – probably like when you take cocaine, wouldn't know though.
What supplements do you take now?
I take a german amino acid product called amino plus burnout, which you can look up, and in the evenings I take a herbal pill sleeping called Erbe Della Notte, you can see it online as well.
This is sort of a natural type of uppers and downers, but it works great for me, and since I have an autistic child I don't berate myself too much for it. I also threw out gluten. It took me some 5-6 months to stabilise.
Interesting, you mention high estrogen. I just finished a round of IVF and experiencing these symptoms. Thanks for mentioning this. My mind always goes to the worst-case scenario.
High oestrogen is literally feeling like someone plugged you in, and it won't let go.
No Shi* I have been up all night due to what you just clarified. Thanks for sharing. Wow. My Drs. just couldn't figure it out!
My friend's mother is a world-renowned endocrinologist researcher, and we sat down. She explained to me at length that the hormone system is very complicated and those subtle imbalances can't be caught or remedied because the 'tools' medicine has at its disposal are akin to a shovel when what you would need is a pincer.
And yet they can make you really sick. She recommends good food, acupuncture, relaxing, herbal teas, etc.. For me, acupuncture is literally salvation.